# SDR SWAA2025061175520

- Difficulty date: May 27, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 61,758 hours, 37,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOWBIN BULLNOSE EMERGENCY LIGHTS AT 16 AND 19 DEF ARE INOP.  ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL TEST IAW AMM 33-51-00-710-801. TEST GOOD. NO FAULTS FOUND.
